MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V TTS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V TTS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67HA70
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the first tracheostomy tube was placed and found leakage after 4 days of use.Then the second one was placed and found leakage on the 1st days of use.The event occurred while in use with patient at the hospital.There was no delay in therapy that was critical to this patient.This problem was solved by replacing with a new one.There was a patient involvement and there was unknown patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Two devices were received for evaluation.A lot history review was performed.The customer allegation was confirmed however, no manufacturing-related root cause was identified.Both devices were leaked tested, both devices appeared to leak in the same location.Using a verified ruler (copper sticker), the leak location on device one was approximately 10mm below the end of the inflation line and 3 mm towards the graduation printing on the shaft.Surrounding the point of leakage was abrasion marks approximately 2mm in diameter.Next to the abraded area surrounding the leak was another small, abraded area approximately 2.5 mm x 2mm.The leak location on device two was approximately 7mm below the end of the inflation line and 2 mm towards the graduation printing on the shaft.There were a few small, abraded marks visible, but significantly less than what was visible on device one.Prescence of abraded marks on the cuffs indicated that the devices encountered something sharp / rough.The lot passed both these inspections.Review of the process on the production floor did not identify anything that would have created the abraded marks.Due to the similar locations, it is likely that the devices came in contact with something sharp / rough either prior to intubation or during.

Brand Name
TTS TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24791514
Report Number3012307300-2026-03322
Device Sequence Number8859302
Product Code JOH
UDI-Device Identifier15021312013801
UDI-Public(01)15021312013801(17)300228(10)6085358
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67HA70
Device Lot Number6085358
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown